# SDR UALA2011081104227

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,102 hours, 12,094 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 14
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR SYS WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PANEL.  STATUS MSG01 - NOT ACTIVE CRUISE INTERMITTENT; WXR CONTROL PANEL HAS NO OUTPUT OR IS FAILED.  DB- WXR TRANSCEIVER (LEFT) MSG02- NOT ACTIVE CRUISE INTERMITTENT; WXR TRANSCEIVER (LEFT) HAS AN INTERNAL FAULT.  DB- WXR TRANSCEIVER (LEFT) MSG03-ACTIVE CRUISE INTERMITTENT; WXR CONTROL PANEL HAS NO OUTPUT OR IS FAILED.  DB- WXR TRANSCEIVER (RIGHT) MSG04- ACTIVE CRUISE INTERMITTENT; WXR TRANSCEIVER (RIGHT) HAS AN INTERNAL FAULT. DB- WXR TRANSCEIVER (RIGHT) MSG05- NOT ACTIVE CRUISE INTERMITTENT; WXR TRANSCEIVER (RIGHT) HAS AN INTERNAL FAULT.  MSG-3444041 INACTV ER INTER  MSG-3444001 INACTV ER INTER  MSG-3444043 ACTIVE ER INTER  MSG-3444002 ACTIVE ER INTER MSG-3444002 INACTV ER INTER REPLACED WXR CTRL PANEL PER AMM.  OP CHECKS NORMAL NOW.
